A Unique Common Coupled Fixed Point Theorem for Four Maps in Partial b-Metric-Like Spaces

Mohammad S. Khan, Konduru P.R. Rao, Kandipalli V.S. Parvathi

Abstract


We prove the existence of a unique common coupled fixed point theorem for four mappings satisfying a general contractive condition on partial b-metric-like spaces. We also give an example to illustrate our main theorem. Our theorem generalizes and improves the theorem of [1].

 

 


Keywords


b-Metric-like space; Coupled fixed point; w-Compatible maps.

Full Text:

PDF

References


Kaewcharoen, A. and Yuying, T. Unique common fixed point theorems on partial metric spaces. J. Nonlinear Sciences and Applications, 2014, 7, 90-101.

Czerwik, S. Contraction mappings in b-metric spaces. Acta Math. Inf. Univ. Ostraviensis, 1993, 1, 5-11.

Alghamdi, M., Ali Hussain, N. and Salimi, P. Fixed point and coupled fixed point theorems on b-metric-like spaces. J. Inequalities and Applications, 2013, 402, 25 pages.

Matthews, S.G. Partial metric topology, Proc. 8th Summer conference on General Topology and Applications. Ann. New York Acad. Sci., 1994, 728, 183-197.

Bhaskar, T.G. and Lakshmikantham, V. Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal., 2006, 65(7), 1379-1393.

Lakshmikantham, V. and Ciric, Lj. Coupled fixed point theorems for non-linear contractions in partially ordered metric spaces, Nonlinear Analysis: Theory, Methods and Applications, 2009, 70(12), 4341-4349.

Abbas, M.A.. Khan, M. and Radenovic, S. Common coupled fixed point theorems in cone metric spaces for w-compatible mappings. Appl. Mathematics and Computation, 2010, 217(1), 195-202.

Abbas, M. Babu, G.V.R. and Alemayelu, G.N. On common fixed points of weakly compatible mappings satisfying generalized condition(B). Filomat, 2011, 25(2), 9-19.




DOI: http://dx.doi.org/10.24200/squjs.vol20iss1pp55-61

Refbacks

  • There are currently no refbacks.


Copyright (c) 2017 Mohammad S. Khan, Konduru P.R. Rao, Kandipalli V.S. Parvathi

Creative Commons License
This work is licensed under a Creative Commons Attribution-NoDerivatives 4.0 International License.

SQUJS 2017-CC BY-ND

This journal and its content is licensed under a Attribution-NoDerivatives 4.0 International.

Flag Counter